# SDR SIMA202006220001

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 32,997 hours, 29,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 20131ASMI
- Part serial: 81143
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LOWER EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY IAW AMM 33-50-04-000-801-A AND 33-50-04-400-801-A, AND 33-50-04-000-802-A AND 33-50-04-400-802-A.  NO FIX, RAR INVERTER 1 IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801-A.  OPC GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 15033
